# SDR CA960620022

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 150L
- Engine: Cont O200A
- Propeller: Mcauly 1A101HCM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Barrel
- Part time: 1,283 hours
- Component: Supairpart, SA10200A20P
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) OIL LEAK FOUND AFTER FLIGHT. ENGINE CYLINDER CRACKED 1/3 RD AROUND THE BARREL.
